PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 2 | 329-334
Tytuł artykułu

Improved Sufficient Conditions for Hamiltonian Properties

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In 1980 Bondy [2] proved that a (k+s)-connected graph of order n ≥ 3 is traceable (s = −1) or Hamiltonian (s = 0) or Hamiltonian-connected (s = 1) if the degree sum of every set of k+1 pairwise nonadjacent vertices is at least ((k+1)(n+s−1)+1)/2. It is shown in [1] that one can allow exceptional (k+ 1)-sets violating this condition and still implying the considered Hamiltonian property. In this note we generalize this result for s = −1 and s = 0 and graphs that fulfill a certain connectivity condition.
Słowa kluczowe
Wydawca
Rocznik
Tom
35
Numer
2
Strony
329-334
Opis fizyczny
Daty
wydano
2015-05-01
otrzymano
2014-01-20
poprawiono
2014-09-03
zaakceptowano
2014-09-03
online
2015-04-18
Twórcy
autor
  • Computational Mathematics Technische Universität Braunschweig 38092 Braunschweig, Germany, jp.bode@tu-bs.de
autor
  • Zentrum für erfolgreiches Lehren und Lernen Ostfalia Hochschule für angewandte Wissenschaften 38302 Wolfenbüttel, Germany, Anika.Fricke@ostfalia.de
  • Computational Mathematics Technische Universität Braunschweig 38092 Braunschweig, Germany, a.kemnitz@tu-bs.de
Bibliografia
  • [1] J.-P. Bode, A. Kemnitz, I. Schiermeyer and A. Schwarz, Generalizing Bondy’s theorems on sufficient conditions for Hamiltonian properties, Congr. Numer. 203 (2010) 5-13.
  • [2] J.A. Bondy, Longest paths and cycles in graphs of high degree, Research Report CORR 80-16 (Department of Combinatorics and Optimization, Faculty of Mathe- matics, University of Waterloo, Waterloo, Ontario, Canada, 1980).
  • [3] J.A. Bondy and V. Chvátal, A method in graph theory, Discrete Math. 15 (1976) 111-135. doi:10.1016/0012-365X(76)90078-9[Crossref]
  • [4] V. Chvátal and P. Erdős, A note on Hamiltonian circuits, Discrete Math. 2 (1972) 111-113. doi:10.1016/0012-365X(72)90079-9[Crossref]
  • [5] G.A. Dirac, Some theorems on abstract graphs, Proc. London Math. Soc. s3-2 (1952) 69-81. doi:10.1112/plms/s3-2.1.69[Crossref]
  • [6] P. Fraisse, D≥-cycles and their applications for Hamiltonian graphs (LRI, Rapport de Recherche 276, Centre d’Orsay, Université de Paris-Sud, 1986).
  • [7] O. Ore, Note on Hamiltonian circuits, Amer. Math. Monthly 67 (1960) 55.
  • [8] O. Ore, Hamilton connected graphs, J. Math. Pures Appl. 42 (1963) 21-27.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1804
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.